uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Friedrichs extension of the Aharonov-Bohm Hamiltonian on a disk
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V.
2005 (English)In: Integral Equations and Operator Theory, Vol. 52, no 3, 419-436 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 52, no 3, 419-436 p.
Identifiers
URN: urn:nbn:se:uu:diva-78059OAI: oai:DiVA.org:uu-78059DiVA: diva2:105972
Available from: 2006-04-18 Created: 2006-04-18 Last updated: 2011-01-11

Open Access in DiVA

No full text

Authority records BETA

Melgaard, Michael

Search in DiVA

By author/editor
Melgaard, Michael
By organisation
Department of MathematicsMathematics I -V

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 517 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf